# SDR 06FDEA1235

- Difficulty date: March 26, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 48,201 hours, 8,717 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Access Door
- Part number: ACA3822511
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - AIRCON NR 2 COMPARTMENT ACCESS DOOR EXTERIOR CRACKED.  CRACKED AIRCON NR 2 COMPARTMENT ACCESS DOOR EXTERIOR SKIN.  REMOVED AND REPLACED AS PER SRM 51-35-01 VOLUME II.  NEW SKIN FABRICATED AS PER DRAWING NR ACA3822.  THE ACCESS DOOR REMOVED AND REINSTALLED AS PER AMM 52-42-01.  THIS REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
